Join the 'Hydralazine' group to help and get support from people like you.
We found 23 questions associated with the 'Hydralazine' topic.
Posted 2 May 2017 by • 1 answer
Posted 9 Sep 2012 by • 7 answers
The pain is horrible in my feet and part of lower legs.
Posted 18 Aug 2011 by • 2 answers
Posted 16 Oct 2017 by • 0 answers
Will these medicines effect my kidneys eventually? I've been on lisinopril since 2010and hydralzaline for about a year.
Posted 6 Jul 2012 by • 1 answer
... 1x Amlodipine Besylate 10mg 1x Bystolic 10mg 2x Minoxidil 2.5 1x Terazosin 10mg 2x Hydralazine 50mg 3x 13 PILLS A DAY Since starting this regiment of pills last winter I have had issues with my hips, overall body weakness, extreme sinus congestion, insomnia to name a few of the issues. My dr ...
Posted 13 Mar 2014 by • 1 answer
I am on 150 mg per day took double dose by accident... fingers started tingling, my finge3r tips and palms turned red and my hand ached. ankles swollen. Now ( 2 weeks later) one of my fingers is having bad joint pain. Is this all from that episode?
Posted 5 Aug 2009 by • 1 answer
... felt horrible, weak, seeing spots and shadows and thought my pressure was high. When I checked it I was surprised the it was very very low. It was 100/65. That is extremely low for me. I think back and may have accidentaly taken the evening dose twice. Would that cause these symptoms and ...
Posted 10 Jun 2012 by • 3 answers
I am taking hydralzaine 25mg and am exerperiencing diarrehia and sever stomach cramps. I am diabetic and in renal failure. What drug is safe for me to take to releive these symptoms?
Hypertension - I have been in chronic a-fib for 18 yrs. and taking Digoxin 0.125 mg daily, Warfarin?
Posted 23 Mar 2013 by • 2 answers
... daily as directed per INR and Lisinopril HCTZ 20-12.5 mg once daily. Why would my cardiologist prescribe Hydralazine 10 mg twice daily in addition to the Lisinopril which has well controlled my blood pressure?
Posted 5 Sep 2009 by • 1 answer
Posted 20 Feb 2014 by • 2 answers
My 84 yr old MIL was prescribed hydra lazing for her constantly high BP. she was on it for abt 1 month and her BP dropped so low - 98/64. Her Dr took her off of it 4 days ago and her BP has not recovered.
Posted 18 Nov 2014 by • 1 answer
Doc prescribed these meds to me but I got very worried becuase the combination affected my vision, but right now I'm out of BP meds and need to take somthing to bring down my pressure
Posted 18 Nov 2009 by • 1 answer
Posted 20 May 2012 by • 1 answer
I have been on 25mg hydralazine 3 times daily for a little over a week. This morning my bp was high and my heartrate is faster than normal. Last nite I experienced burning and itching in my calfs and feet. Some what of a rash on my legs. I am under some stress due to an upcoming surgery. Are these ...
Posted 4 Mar 2014 by • 1 answer
... anyone tell me if they have experienced the same and is their any hope that the headache will dissipate as I adjust to this new medication as my doctor said. Thank you for your assistance in this regard
Related Condition Support Groups
Related Drug Support Groups
Hydralazine Patient Information at Drugs.com
- Hydralazine Information for Consumers
- Hydralazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydralazine (detailed)